# SDR CALA2013111892989

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS TWO EACH BETWEEN BS 1554 & 1557 3.5 INCHES BELOW STRINGER 25LT.  INSTALLED DOUBLER IAW SRM 53-60-01 FIG 1 &  53-00-01 RPR3 FIG 201.
